Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I am loosing my capacity to write properly or even hold the pen, please advice

Hi.. I am an engineering student.(3rd yr) still one n half yr hv to go. i m loosing my capacity to write properly or even hold the pen. i am suffering from this problem since one n half year and it continue to increasing. i am very scare and desperate to know where this problem going to lead me. am i gonna pass my engineering or not please suggest me what to do.
Asked On : Fri, 12 Feb 2010
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

Hi... Being apprehensive will only make your symptoms worse.. Your symptoms may be psychogenic and related to the anxiety.. So relax and concentrate on your studies.. If you can ignore the minor problem that you have you will be able to see that you will feel that your symptoms are better.. Try this.. Improve your nutrition, multivitamin pills should help you too.. Consult your doctor, if you find that your symptoms are severe.. All the best..

Answered: Sat, 13 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor